# SDR H44R2017053000004

- Difficulty date: May 27, 2017
- Submitted: May 30, 2017
- Operation: General aviation
- Filed by: Helicopter Flight Services Inc, repair station H44R404H
- Aircraft: N406TD
- Make and model: Bell 407
- Aircraft serial: 53743
- Aircraft time: 5,658 hours
- Engine: Allsn 250C47B
- Engine time: 4,878 hours, 3,650 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 23078029REVA
- Part serial: ALM0001
- Condition: Degraded
- Location: Engine
- Part time: 6,491 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

PILOT REPORTED,  CANNOT ROLL DOWN TO IDLE. FADEC DEGRADE AND RESTART FAULT ON CAUTION WARNING PANEL. FOLLOWED PROCEDURE AND CUT OFF FUEL.  RESTART FAULT FLASHED 5 TIMES.  RETURNED TO BASE,  CHECKED PLA ANGLE WHEN IN HANGAR.  FADEC FAILURE HAPPENED MULTIPLE TIMES WHEN CHECKING THE PLA ON THE TWIST GRIP AND COMPUTER.
